# SDR SWAA2020122237662

- Difficulty date: December 18, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 46,518 hours, 27,739 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR SLIDE SKIRT RUBBING AGAINST DOOR CUTOUT SCUFFPLATE WHEN DOOR IS OPENED OR CLOSED.  REPOSITIONED R2 DOOR SLIDE SKIRT, REF B737-700 AMM 25-66-040-801 AND AMM 25-66-00-440-801.
